# SDR Q2SA742007

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N742SA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2603561
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 7 AND 8 TIRES BLEW DAMAGING SURROUNDING SYSTEMS/STRUCTURES AND RESULTING IN REDUCED BRAKING FORCE.  PERFORMED PRELIMINARY INSPECTION AND FOUND EIGHT TOTAL TIRES BLOWN/DEFLATED, LEFT INBOARD FLAP DAMAGED, LEFT OUTBOARD FLAP TORQUE TUBE BROKE, AT LEAST TWO ELECTRICAL CONDUITS BROKEN/DAMAGED, AND TWO HYDRAULIC LINES RUPTURED.  (M)
